# SDR 2008UALA04200

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 62,510 hours, 36,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN AFT OF AC IS LOOSE.  FOUND BROKEN LIGHT ASSEMBLY.  REPAIRED LIGHTASSEMBLY OP CHECK GOOD.  ACFT OK FOR SERVICE.
